# SDR SWAA2021031053767

- Difficulty date: March 6, 2021
- Submitted: March 10, 2021
- Operation: Air carrier
- Aircraft: N8658A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36899
- Aircraft time: 21,140 hours, 9,336 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Loose
- Location: Cabin
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN ON CEILING FELL DOWN / REINSTALLED FWD SIDE OF EMER EXIT SIGN PER SIP
